JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-3524 
eISSN :
 
Journal DOI :
10.14403/jcms 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • ON THE EXISTENCE OF p-ADIC ROOTS
  • Kim, Young-Hee ; Choi, Jongsung ;
  • Journal of the Chungcheong Mathematical Society , volume 28, issue 2, 2015, Pages 195~200
  • DOI : 10.14403/jcms.2015.28.2.195
  • Abstract(view)
PDF Download(new window)
4
  • KUPKA-SMALE DIFFERENTIABLE MAPS
  • Lee, Manseob ;
  • Journal of the Chungcheong Mathematical Society , volume 28, issue 2, 2015, Pages 201~205
  • DOI : 10.14403/jcms.2015.28.2.201
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • HYPERBOLICITY FOR CLOSED RELATIONS
  • Kim, Gui Seok ; Lee, Kyung Bok ;
  • Journal of the Chungcheong Mathematical Society , volume 28, issue 2, 2015, Pages 287~305
  • DOI : 10.14403/jcms.2015.28.2.287
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)